Tucker-Drob, Robin individual record
Associate Professor
Positions:
selected publications
Academic Articles12
  • Thomas, S., & Tucker-Drob, R. (2018). Invariant random subgroups of inductive limits of finite alternating groups. Journal of Algebra. 503, 474-533.
    doi badge
  • Bowen, L., & Tucker-Drob, R. (2018). The space of stable weak equivalence classes of measure-preserving actions. Journal of Functional Analysis. 274(11), 3170-3196.
    doi badge
  • Conley, C. T., Jackson, S. C., Kerr, D., Marks, A. S., Seward, B., & Tucker-Drob, R. D. (2018). Følner tilings for actions of amenable groups. Mathematische Annalen. 371(1-2), 663-683.
    doi badge
  • CONLEY, C. T., MARKS, A. S., & TUCKER-DROB, R. D. (2016). BROOKS’ THEOREM FOR MEASURABLE COLORINGS. Forum of Mathematics Sigma. 4, e16.
    doi badge
  • Gaboriau, D., & Tucker-Drob, R. (2016). Approximations of standard equivalence relations and Bernoulli percolation at pu. Comptes rendus. Mathematique. 354(11), 1114-1118.
    doi badge
Chapters1
  • Kechris, A. S., & Tucker-Drob, R. D. (2009). The complexity of classi?cation problems in ergodic theory. Cummings, J., & Schimmerling, E. (Eds.), Appalachian Set Theory 2006–2012. (pp. 265-300). Cambridge University Press.
    doi badge
Email
rtuckerd@tamu.edu
First Name
Robin
Last Name
Tucker-Drob
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA